RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2000, Volume 41, Number 6, Pages 1451–1456 (Mi smj1619)  

This article is cited in 13 scientific papers (total in 13 papers)

Test elements and test rank of a free metabelian group

E. I. Timoshenko


Full text: PDF file (171 kB)

English version:
Siberian Mathematical Journal, 2000, 41:6, 1200–1204

Bibliographic databases:

UDC: 512.5
Received: 07.12.1999
Revised: 29.02.2000

Citation: E. I. Timoshenko, “Test elements and test rank of a free metabelian group”, Sibirsk. Mat. Zh., 41:6 (2000), 1451–1456; Siberian Math. J., 41:6 (2000), 1200–1204

Citation in format AMSBIB
\Bibitem{Tim00}
\by E.~I.~Timoshenko
\paper Test elements and test rank of a~free metabelian group
\jour Sibirsk. Mat. Zh.
\yr 2000
\vol 41
\issue 6
\pages 1451--1456
\mathnet{http://mi.mathnet.ru/smj1619}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1811424}
\zmath{https://zbmath.org/?q=an:0979.20032}
\transl
\jour Siberian Math. J.
\yr 2000
\vol 41
\issue 6
\pages 1200--1204
\crossref{https://doi.org/10.1023/A:1004892808803}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166097100019}


Linking options:
  • http://mi.mathnet.ru/eng/smj1619
  • http://mi.mathnet.ru/eng/smj/v41/i6/p1451

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gupta C.K., Timoshenko E.I., “On the test rank of some free polynilpotent groups”, Doklady Mathematics, 64:3 (2001), 388–389  zmath  isi
    2. Ch. K. Gupta, E. I. Timoshenko, “Test Rank for Some Free Polynilpotent Groups”, Algebra and Logic, 42:1 (2003), 20–28  mathnet  crossref  mathscinet  zmath
    3. Esmerligil Z., Ekici N., “Test sets and test rank of a free metabelian Lie algebra”, Communications in Algebra, 31:11 (2003), 5581–5589  crossref  mathscinet  zmath  isi  scopus
    4. Ch. K. Gupta, E. I. Timoshenko, “Criterion for Invertibility of Endomorphisms and Test Rank of Metabelian Products of Abelian Groups”, Algebra and Logic, 43:5 (2004), 316–326  mathnet  crossref  mathscinet  zmath  elib  elib
    5. Roman'kov V., Timoshenko E., “Endomorphisms preserving an orbit in a relatively free metabelian group”, Journal of Group Theory, 8:6 (2005), 767–775  crossref  mathscinet  zmath  isi  scopus
    6. Gupta C.K., Roman'kov V.A., Timoshenko E.I., “Test ranks of free nilpotent groups”, Communications in Algebra, 33:5 (2005), 1627–1634  crossref  mathscinet  zmath  isi  scopus
    7. E. I. Timoshenko, “Computing Test Rank for a Free Solvable Group”, Algebra and Logic, 45:4 (2006), 254–260  mathnet  crossref  mathscinet  zmath  elib  elib
    8. Esmerligil Z., Kahyalar D., Ekici N., “Test rank of F/R ' Lie algebras”, International Journal of Algebra and Computation, 16:4 (2006), 817–825  crossref  mathscinet  zmath  isi  scopus
    9. Kapovich I., Rivin I., Schupp P., Shpilrain V., “Densities in free groups and Z(k) visible points and test elements”, Mathematical Research Letters, 14:2–3 (2007), 263–284  crossref  mathscinet  zmath  isi  elib  scopus
    10. Ch. K. Gupta, E. I. Timoshenko, “The test rank of a soluble product of free Abelian groups”, Sb. Math., 199:4 (2008), 495–510  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    11. E. I. Timoshenko, M. A. Shevelin, “Computing the test rank of a free solvable Lie algebra”, Siberian Math. J., 49:6 (2008), 1131–1135  mathnet  crossref  mathscinet  isi
    12. Oguslu N.S. Ekici N., “the Test Rank of a Solvable Product of Free Abelian Lie Algebras”, J. Algebra. Appl., 18:2 (2019), 1950025  crossref  mathscinet  zmath  isi  scopus
    13. V. A. Romankov, E. I. Timoshenko, “O verbalno zamknutykh podgruppakh svobodnykh razreshimykh grupp”, Algebra i logika, 59:3 (2020), 367–384  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:165
    Full text:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021